Vol. 1, No. 1, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2832-904X
ISSN (print): 2832-9058
To Appear
Other MSP Journals
Groups of finite Morley rank with a generically multiply transitive action on an abelian group

Ayşe Berkman and Alexandre Borovik

Worst-case expansions of complete theories

Samuel Braunfeld and Michael C. Laskowski

CM-trivial structures without the canonical base property

Thomas Blossier and Léo Jimenez

Kim-independence in positive logic

Jan Dobrowolski and Mark Kamsma

Henselianity in NIP $\mathbb{F}_p$-algebras

Will Johnson